Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 8, Issue 3, 1972
Metadata
 

On the N-tuple Wave Solutions of the Korteweg-de Vries Equation
Shunichi Tanaka
pp. 419–427
Abstract | Full-Text PDF (588 KB) | Metadata

Some Remarks on the Modified Korteweg-de Vries Equations
Shunichi Tanaka
pp. 429–437
Abstract | Full-Text PDF (504 KB) | Metadata

Normal Positive Linear Mappings of Norm 1 from a von Neumann Algebra into Its Commutant and Its Application
Huzihiro Araki
pp. 439–469
Abstract | Full-Text PDF (1936 KB) | Metadata

Mixed Problem for Hyperbolic Systems of First Order
Masaru Taniguchi
pp. 471–481
Abstract | Full-Text PDF (768 KB) | Metadata

On Cohomology Theories of Infinite CW-complexes, II
Zen-ichi Yosimura
pp. 483–508
Abstract | Full-Text PDF (1698 KB) | Metadata

Generation Theorems of Semi-Groups of Linear Operators
I. Miyadera, Shinnosuke Oharu and N. Okazawa
pp. 509–555
Abstract | Full-Text PDF (3903 KB) | Metadata

On the Principle of Limiting Absorption for the Dirac Operator
Osanobu Yamada
pp. 557–577
Abstract | Full-Text PDF (1325 KB) | Metadata

A Spectral Theory for the Reduced Wave Equation with a Complex Refractive Index
Teruo Ikebe
pp. 579–606
Abstract | Full-Text PDF (2156 KB) | Metadata

A Uniqueness Theorem for Initial-value Problems
Masatake Miyake
pp. 607–617
Abstract | Full-Text PDF (841 KB) | Metadata

A Study of Intermediate Predicate Logics
Hiroakira Ono
pp. 619–649
Abstract | Full-Text PDF (2116 KB) | Metadata